MathSciNet Relay Station
MathSciNet bibliographic data
MR1181121 (93h:57013) 57M25 (57N10)
Murakami, Hitoshi; Ohtsuki, Tomotada; Okada, Masae Invariants of three-manifolds derived from linking matrices of framed links. Osaka J. Math. 29 (1992), no. 3, 545–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement